# SDR AALA960827

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, FOUND ARROWED EMERGENCY EXIT LIGHT AT LEFT FORWARD OVERWING DOOR INOPERATIVE.  REPAIRED POWER WIRE AT TERMINAL ON LIGHT L-322.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
